# SDR IXXA0200050O

- Difficulty date: August 19, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N21CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45955
- Aircraft time: 70,934 hours, 18,306 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hyd System
- Part time: 70,934 hours, 18,306 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM COF, THE FLIGHT CREW NOTICED A DROP IN THE HYDRAULIC QUANTITY AND THE OIL LOW LIGHT ILLUMINATED.  THE FLIGHT CREW FOLLOWED COMPANY PROCEDURES AND RETURNED TO COF FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT AND LOCATED A DAMAGED O-RING ON THE LEFT HAND AILERON PACK FILTER BOWL CHIP PLUG.  MAINTENANCE REPLACED THE O-RING AND PERFORMED A SUCCESSFUL OPERATIONAL CHECK IN ACCORDANCE WITH THE MAINTENANCE MANUAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
